RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1971, Volume 16, Issue 2, Pages 379–386 (Mi tvp2244)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the rate of convergence for the distribution of the maximum cumulative sum of independent random variables

V. B. Nevzorov

Leningrad

Abstract: The paper considers the maximum cumulative sum of independent symmetric nonidentically distributed random variables with positive means. Uniform estimatis are obtained for the deviation of this distribution from the normal distribution.

Full text: PDF file (395 kB)

English version:
Theory of Probability and its Applications, 1971, 16:2, 378–384

Bibliographic databases:

Received: 03.02.1970

Citation: V. B. Nevzorov, “On the rate of convergence for the distribution of the maximum cumulative sum of independent random variables”, Teor. Veroyatnost. i Primenen., 16:2 (1971), 379–386; Theory Probab. Appl., 16:2 (1971), 378–384

Citation in format AMSBIB
\Bibitem{Nev71}
\by V.~B.~Nevzorov
\paper On the rate of convergence for the distribution of the maximum cumulative sum of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1971
\vol 16
\issue 2
\pages 379--386
\mathnet{http://mi.mathnet.ru/tvp2244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286161}
\zmath{https://zbmath.org/?q=an:0251.60015}
\transl
\jour Theory Probab. Appl.
\yr 1971
\vol 16
\issue 2
\pages 378--384
\crossref{https://doi.org/10.1137/1116038}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2244
  • http://mi.mathnet.ru/eng/tvp/v16/i2/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Borodin A.N. Davydov Yu.A. Nevzorov V.B., “On the History of the St. Petersburg School of Probability and Statistics. III. Distributions of Functionals of Processes, Stochastic Geometry, and Extrema”, Vestn. St Petersb. Univ.-Math., 51:4 (2018), 343–359  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:128
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021